Lipkin's Monster ME/CFS Study: Microbes, Immunity & Big Data
The Microbe Discovery Project outlines an ambitious new study by top researchers that has collected patient samples, but needs desperately funds to complete the work.
Discuss the article on the Forums.

Lidocaine caused heart issue

Discussion in 'Autonomic, Cardiovascular, and Respiratory' started by kisekishiawase, May 3, 2016.

  1. kisekishiawase

    kisekishiawase sad

    Messages:
    275
    Likes:
    104
    southeast asia
    Hello, sorry to have to start a new thread. :(
    Since ive read about some people and sources that lidocaine could cause heart problem. (Or other numbing agent without epinephrine) especially for people who have heart issue.

    A few of it:
    Second link people posted heart issue from dental injection. The title says iv caused the OP ask if it will be worse.

    http://allnurses.com/emergency-nursing/lidocaine-iv-causing-834570.html

    http://www.medhelp.org/posts/Heart-...V-dangers-with-heart-arrhythmias/show/1854652

    Some doctor also said it would be possible for the anesthesia to get into blood srream/injected into.
    There's also a duscussion about lidocaine as a sodium channel blocker and could also effect histamine.

    Id like to ask/collect information about people with heart issue (Mainly who got from tachycardia palpitation. ) who have got lidocaine injection (Or other numbing agent without epinephrine. I dont know if its any different?)

    Hows your experience with it or if you know someone who has had it.

    Please do share.
    Thank you in advanced.
    And good day.
     
    Last edited: May 4, 2016
  2. Sushi

    Sushi Senior Member Albuquerque

    Messages:
    13,980
    Likes:
    21,296
    Albuquerque
    @kisekishiawase Your links are to IV lidocaine. I'd guess that local injections might have a different effect because of the amount of lidocaine administered. I have had heart rhythm problems but have never had them after a lidocaine injection. I only get lidocaine injections without epinephrine.
     
    Valentijn and Jennifer J like this.
  3. kisekishiawase

    kisekishiawase sad

    Messages:
    275
    Likes:
    104
    southeast asia
    @Sushi hello :) i just about to pm you and inform you about this thread asking if its ok. because (i dont know if you remember)
    Months ago we talk about it in pm. Which i was planned to get the procedure but has postponed it.

    But recently i read some people got heart problem from it. So i want to specifically know from people who have heart issue, thats why i posted on cardiovascular section.

    And there is also an old thread talking about lidocaine and histamine issue. Another here http://forums.phoenixrising.me/index.php?threads/having-my-first-general-anaesthetic-tomorrow.34048/
    @Gingergrrl and @zzz also posting about lidocaine is a sodium channel blocker.


    Anyway, the second link some people posted about their bad experiences for dental procedure not iv. The title says iv caused the OP ask if it will be worse. And some even say the cardiologist said no and there is a source about lidocaine could caused heart issue especially for people who already had issue. So im worried.
     
    Last edited: May 4, 2016
  4. Gingergrrl

    Gingergrrl Senior Member

    Messages:
    8,943
    Likes:
    22,142
    USA
    @kisekishiawase I actually do not know if lidocaine is a sodium channel blocker but it is on the list of things not to use if you have a mast cell disease. I replied in another thread where you asked this question but now cannot find it.
     
  5. *GG*

    *GG* Senior Member

    Messages:
    6,089
    Likes:
    4,672
    Concord, NH
    I had Lidocaine infused into my blood stream back in 2009. My pain was off the charts, helped me get back to "normal". LOL I believe they mentioned I could have a heart attack from the procedure, but I did not care! I needed relief, if it was going to be long -term, so be it!

    GG
     
  6. kisekishiawase

    kisekishiawase sad

    Messages:
    275
    Likes:
    104
    southeast asia
    @Gingergrrl yes , it was @zzz and the other who post about sodium channel blocker and lidocaine.

    And some posted about histamine connection. Is the mcas issue due to lidocaine affected histamine?


    Youre brave :confused: do you have heart issue?
     
  7. *GG*

    *GG* Senior Member

    Messages:
    6,089
    Likes:
    4,672
    Concord, NH
  8. Gingergrrl

    Gingergrrl Senior Member

    Messages:
    8,943
    Likes:
    22,142
    USA
    The mastocytosis society (TMS) puts out a list of meds to avoid and those that a generally considered safe and Lidocaine has always been on the list to avoid. I assume it degranulates mast cells and can cause anaphylaxis but I do not know the mechanism or anything beyond that.
     
  9. aaron_c

    aaron_c Senior Member

    Messages:
    625
    Likes:
    960
  10. Gingergrrl

    Gingergrrl Senior Member

    Messages:
    8,943
    Likes:
    22,142
    USA
    Aaron, that is so strange b/c my own MCAS doctor and another well-known MCAS doc that we consulted with last summer when I was in hospital due to severe mast cell reactions and anaphylaxis said to avoid all of the "Caine" meds b/c they caused degranulation so I have done that ever since and did not review that part of the packet.

    I guess everyone should check with their own doctor if this is a concern and apologies for any confusion! I think the TMS packet is a solid resource but with each individual is impossible to predict what they might react to. There are two meds on the avoid list that I actually tolerate with no problems.
     

See more popular forum discussions.

Share This Page